Cichoń’s diagram for uncountable cardinals

Brendle, J, Brooke-Taylor, A orcid.org/0000-0003-3734-0933, Friedman, S-D et al. (1 more author) (2018) Cichoń’s diagram for uncountable cardinals. Israel Journal of Mathematics, 225 (2). pp. 959-1010. ISSN 0021-2172

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2018, Hebrew University of Jerusalem. This is a post-peer-review, pre-copyedit version of an article published in Israel Journal of Mathematics. The final authenticated version is available online at: https://doi.org/10.1007/s11856-018-1688-y

Dates:
  • Published: April 2018
  • Published (online): 18 April 2018
  • Accepted: 16 May 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Funding Information:
Funder
Grant number
EPSRC
EP/K035703/2
Depositing User: Symplectic Publications
Date Deposited: 03 Jul 2017 11:30
Last Modified: 18 Apr 2019 00:38
Status: Published
Publisher: Springer Verlag
Identification Number: 10.1007/s11856-018-1688-y
Open Archives Initiative ID (OAI ID):

Export

Statistics